# SDR UPS99230618

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 19
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT ROW 19 LT SIDE INOP.  REMOVED AND REPLACED BATTERY PACK AT SEAT ROW 19 LT SIDE.  EMERGENCY LIGHT OPS CHECK GOOD.
